MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. DISTAL PERFUSION CATHETER

LEMAITRE VASCULAR, INC. DISTAL PERFUSION CATHETER
Catalog Number 2105-15
Medical Device Problem Code Material Rupture (1546)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have not received the complaint device for investigation.The provided photo confirmed the report.It shows the balloon ruptured.The report stated that the balloon was found ruptured during the pre-use check.However, the provided photo of the device suggests that the product was used and may have ruptured during use, not during pre-use check.While the reported event was confirmed, the exact root cause of the balloon rupture could not be determined.The ifu lists the potential complications: as with all catheterization and surgical procedures, complications may occur.These may include, but are not limited to: embolization of blood clots, arteriosclerotic plaque or air.Hypertension or hypotension.Infection.Intimal disruption.Arterial dissection.Vessel perforation and rupture.Hemorrhage.Arterial thrombosis.Aneurysms.Arterial spasms.Local hematomas.Arteriovenous fistula formation.Balloon rupture.Tip separation with fragmentation and distal embolization.Paraplegia.The lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.
 
Event or Problem Description
It was reported that the distal perfusion catheter balloon was found ruptured.No injury was reported to the patient.

Brand Name
DISTAL PERFUSION CATHETER
Common Device Name
PERFUSION CATHETER
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key18545981
Report Number1220948-2024-00020
Device Sequence Number12993391
Product Code DWF
UDI-Device Identifier00840663101610
UDI-Public(01)00840663101610
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
K032041
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 01/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2105-15
Device Lot NumberXDP1007
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2023
Initial Report FDA Received Date01/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/17/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown